# SDR VNAA20241213008

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: VNAA2
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140614
- Condition: Nicked
- Location: Inbd Flap Lh Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FROM FLS 24.00 TO FLS 65.50 AND WEAR ON AREA OF SETTLEMENT OF FAIRING 583BB AND ACCESS PANEL 584BB                                                                                                                
                                                                                                                                                                                                                         
CORRECTIVE ACTION: SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FROM FLS 24.00 TO FLS 65.50 AND WEAR ON AREA OF SETTLEMENT OF FAIRING 583BB AND ACCESS PANEL 584BB WERE BLEND OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND WERE EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01
